REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/8136
Tytuł: Partial Correctness of a Power Algorithm
Autorzy: Jaszczak, Adrian
Słowa kluczowe: power
nominative data
program verification
68Q60
68T37
03B70
03B35
Data wydania: 2019
Data dodania: 29-lip-2019
Wydawca: DeGruyter Open
Źródło: Formalized Mathematics, Volume 27, Issue 2, Pages 189 - 195
Abstrakt: This work continues a formal verification of algorithms written in terms of simple-named complex-valued nominative data [6],[8],[15],[11],[12],[13]. In this paper we present a formalization in the Mizar system [3],[1] of the partial correctness of the algorithm: i := val.1 j := val.2 b := val.3 n := val.4 s := val.5 while (i <> n) i := i + j s := s * b return s computing the natural n power of given complex number b, where variables i, b, n, s are located as values of a V-valued Function, loc, as: loc/.1 = i, loc/.3 = b, loc/.4 = n and loc/.5 = s, and the constant 1 is located in the location loc/.2 = j (set V represents simple names of considered nominative data [17]).The validity of the algorithm is presented in terms of semantic Floyd-Hoare triples over such data [9]. Proofs of the correctness are based on an inference system for an extended Floyd-Hoare logic [2],[4] with partial pre- and post-conditions [14],[16],[7],[5].
Afiliacja: Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/8136
DOI: 10.2478/forma-2019-0018
ISSN: 1426-2630
e-ISSN: 1898-9934
metadata.dc.identifier.orcid: 0000-0003-4899-4983
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2019, Volume 27, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma_2019_27_2_009.pdf232,25 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons